# SDR UPS98227240

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, (CHORD ANGLE) BULKHEAD FITTING BS 740 LT HAS CRACKS.  LT BULKHEAD FITTING REPLACED IAW EO B727-5310-7477.
